Poll

Do you get lightheadedness (orthostatic hypotension) after E?

Yes
11 (52.4%)
No
3 (14.3%)
Not sure
1 (4.8%)
Sometimes
6 (28.6%)

Total Members Voted: 21

Author Topic: Do you get lightheadedness (orthostatic hypotension) after E?  (Read 3867 times)

zeynali900

  • Newbie
  • *
  • Posts: 35
  • POISers of the world unite!
Do you get lightheadedness (orthostatic hypotension) after E?
« on: December 23, 2015, 02:31:38 PM »
If I masturbate more than two times a week, I would have lightheadedness in addition to my POIS symptoms. It's because of hypotention, I guess. What about you?
fatigue - eye fatigue - muscle weakness - poor mental functioning - problem recalling words - mild pain in muscles, eyes, head, and neck - lightheadedness - depression - lethargy - red eyes - fever
26 single male suffering since teenage
symptoms occur immediately or up to 30 minutes

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 5564
  • All of us working together to defeat POIS!
Re: Do you get lightheadedness (orthostatic hypotension) after E?
« Reply #1 on: December 23, 2015, 03:21:44 PM »
Welcome, zeynali900, to POISCenter!
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1411
Re: Do you get lightheadedness (orthostatic hypotension) after E?
« Reply #2 on: December 23, 2015, 04:56:56 PM »
For years, a marked hypotension, causing me lightheadness, fatigue ++++, exercise intolerance, cold sweat, and the like, was one of my major POIS symptoms.   

Now, for a year now, if I follow my prevention and control method, including taking my pre-pack of supplements 30 to 15 mins before Ejc, I do not have hypotension anymore.  ( anyone interested in knowing more about my method of control and prevention of POIS symptoms, see http://poiscenter.com/forums/index.php?topic=2090.msg16604#msg16604 - sounds like a publicity, but no, I do not sell anything, I just share what works for me  )  .
You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259

zeynali900

  • Newbie
  • *
  • Posts: 35
  • POISers of the world unite!
Re: Do you get lightheadedness (orthostatic hypotension) after E?
« Reply #3 on: December 24, 2015, 05:20:59 AM »
Thank you demografx and Quantum
fatigue - eye fatigue - muscle weakness - poor mental functioning - problem recalling words - mild pain in muscles, eyes, head, and neck - lightheadedness - depression - lethargy - red eyes - fever
26 single male suffering since teenage
symptoms occur immediately or up to 30 minutes

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 5564
  • All of us working together to defeat POIS!
Re: Do you get lightheadedness (orthostatic hypotension) after E?
« Reply #4 on: December 24, 2015, 07:34:36 PM »
Thank you demografx and Quantum

You're welcome.
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business